# SDR USAA960016

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 297
- Part time: 34,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH CORROSION NUT PLATE HOLE BEAM BS 297 LBL 10 INCH.  REMOVED CORROSION AND INSTALLED STRAP.  REPAIRED PER TR 53-10-01A.  CORROSION TASK NR C53-107-01, CORROSION LEVEL 2.  (M)
